JournalsjemsVol. 24, No. 1pp. 137–165

Topological regularity of spaces with an upper curvature bound

  • Alexander Lytchak

    Universität Köln, Germany
  • Koichi Nagano

    University of Tsukuba, Japan
Topological regularity of spaces with an upper curvature bound cover
Download PDF

This article is published open access under our Subscribe to Open model.

Abstract

We prove that a locally compact space with an upper curvature bound is a topological manifold if and only if all of its spaces of directions are homotopy equivalent and not contractible. We discuss applications to homology manifolds, limits of Riemannian manifolds and deduce a sphere theorem.

Cite this article

Alexander Lytchak, Koichi Nagano, Topological regularity of spaces with an upper curvature bound. J. Eur. Math. Soc. 24 (2022), no. 1, pp. 137–165

DOI 10.4171/JEMS/1091